# SDR NWAA071089758

- Difficulty date: March 2, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- Aircraft time: 80,626 hours, 86,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND FORWARD CARGO DOOR JAMB DOUBLER WITH MULTIPLE OVERSIZED HOLES.  REPAIRED PER EA 97-208465 SECTION I.  SECTION II REQUIRES INSPECTIONS AT "L" CHECK INTERVALS.
